Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
Solving Fully Fuzzy Linear Systems by use of a Certain Decomposition of the Coefficient Matrix

Authors: S. H. Nasseri, M. Sohrabi, E. Ardil


In this paper, we give a certain decomposition of the coefficient matrix of the fully fuzzy linear system (FFLS) to obtain a simple algorithm for solving these systems. The new algorithm can solve FFLS in a smaller computing process. We will illustrate our method by solving some examples.

Keywords: Fully fuzzy linear system, Fuzzy number, LUdecomposition.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1370


[1] H. Anton, R.C. Busby, Contemporary Linear Algebra, John Wiley, 2003.
[2] J.J. Buckley, Y. Qu, Solving systems of linear fuzzy equations, Fuzzy Sets and Systems, 43 (1991) 33-43.
[3] M. Dehghan, B. Hashemi, M. Ghatee, Computational methods for solving fully fuzzy linear systems, Applied Mathematics and Computation, 179 (2006) 328-343
[4] M. Dehghan, B. Hashemi, Solution of the fully fuzzy linear systems using the decomposition prodecure , Applied Mathematics and Computation, 182 (2006) 1568-1580.
[5] D. Dubois, H. Prade, Fuzzy Sets and Systems: Theory and Applications, Academic Press, New York, 1980.
[6] M. Friedman, M. Ming, A. Kandel, Fuzzy linear systems, Fuzzy Sets and Systems, 96 (1998) 201-209.
[7] M. Matinfar, S.H. Nasseri, M. Sohrabi, Solving fuzzy linear system of equations by using Householder decomposition method, Applied Mathematical Sciences, 51 (2008) 2569-2575.
[8] S.H. Nasseri, Solving fuzzy linear system of equations by use of the matrix decomposition, International Journal of Applied Mathematics, In press.
[9] S.H. Nasseri, M. Khorramizadeh, A new method for solving fuzzy linear systems, International Journal of Applied Mathematics, 20 (2007) 507- 516.